arrow
Volume 7, Number 4
Previous Issue Next Issue

Jian-Ming Miao

J. Comp. Math., 7 (1989), pp. 321-323.

Preview Full PDF 1684 19626 Abstract

Song-Shi Dang

J. Comp. Math., 7 (1989), pp. 324-326.

Preview Full PDF 1546 19418 Abstract

Jun Ji

J. Comp. Math., 7 (1989), pp. 327-333.

Preview Full PDF 1584 19373 Abstract

Ming-Kui Chen

J. Comp. Math., 7 (1989), pp. 334-342.

Preview Full PDF 1539 19255 Abstract

Jian-Zhong Wnag & Yuan Chen

J. Comp. Math., 7 (1989), pp. 343-360.

Preview Full PDF 1616 19220 Abstract

Long-Ji Tang & Xie Gan-Quan

J. Comp. Math., 7 (1989), pp. 361-366.

Preview Full PDF 1803 19484 Abstract

Huamo Wu & Yu-Hua Wu

J. Comp. Math., 7 (1989), pp. 367-373.

Preview Full PDF 1538 19577 Abstract

Xian-Kang Zhang

J. Comp. Math., 7 (1989), pp. 374-382.

Preview Full PDF 1610 19354 Abstract

Che Sun

J. Comp. Math., 7 (1989), pp. 383-396.

Preview Full PDF 1676 19835 Abstract

Yuan Chen & Ji-Guang Sun

J. Comp. Math., 7 (1989), pp. 397-401.

Preview Full PDF 1576 19560 Abstract

Qun Lin & Rui-Feng Xie

J. Comp. Math., 7 (1989), pp. 402-411.

Preview Full PDF 1579 19528 Abstract

Jian-Xin Deng

J. Comp. Math., 7 (1989), pp. 412-417.

Preview Full PDF 1572 19160 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard